X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
college mathematics (35) 35
mathematical problems (29) 29
integers (28) 28
mathematical functions (17) 17
mathematics (16) 16
college students (13) 13
tests, problems and exercises (13) 13
mathematical theorems (8) 8
mathematics education (7) 7
real numbers (7) 7
student research projects (7) 7
vertices (7) 7
study and teaching (6) 6
curvature (5) 5
geometric planes (5) 5
polynomials (5) 5
random variables (5) 5
calculus (4) 4
circles (4) 4
community colleges (4) 4
geometric lines (4) 4
graph theory (4) 4
line graphs (4) 4
mathematical rings (4) 4
mathematical sequences (4) 4
natural numbers (4) 4
parallel lines (4) 4
riemann manifold (4) 4
symmetry (4) 4
tangents (4) 4
tensors (4) 4
triangles (4) 4
decimals (3) 3
eigenvalues (3) 3
euclidean space (3) 3
geometry (3) 3
higher education (3) 3
mathematical constants (3) 3
mathematical intervals (3) 3
mathematical vectors (3) 3
solutions of elementary problems (3) 3
vector fields (3) 3
algebra, abstract (2) 2
analysis (2) 2
continuous functions (2) 2
dartboards (2) 2
even numbers (2) 2
expected values (2) 2
games (2) 2
gulfs (2) 2
herbs (2) 2
mathematical analysis (2) 2
mathematical inequalities (2) 2
mathematical permutation (2) 2
mathematics instruction (2) 2
matrices (2) 2
normal vectors (2) 2
odd numbers (2) 2
particle acceleration (2) 2
problems (2) 2
radius of a sphere (2) 2
rectangles (2) 2
sequences (2) 2
series convergence (2) 2
sine function (2) 2
solutions (2) 2
absolute value (1) 1
activity units (1) 1
aids to navigation (1) 1
aircraft (1) 1
airspace (1) 1
algebra (1) 1
algebras, linear (1) 1
algorithms (1) 1
altitude (1) 1
analytic functions (1) 1
analytic geometry (1) 1
automorphisms (1) 1
axes of rotation (1) 1
beaches (1) 1
beacons (1) 1
binomial theorem (1) 1
canyons (1) 1
card games (1) 1
card sort (1) 1
card tricks (1) 1
cards (1) 1
case studies (1) 1
catholic schools (1) 1
centroids (1) 1
chess (1) 1
chessboards (1) 1
chessmen (1) 1
circle (1) 1
circuit boards (1) 1
classroom capsules (1) 1
codazzi tensor (1) 1
coefficients (1) 1
combinatorial analysis (1) 1
combinatorial enumeration problems (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2005, 8th ed., ISBN 0471472441, xxii, 1187
Book
Journal Article
2002, 7th ed., ISBN 9780471381563
Web Resource
The College Mathematics Journal, ISSN 0746-8342, 09/1997, Volume 28, Issue 4, pp. 299 - 300
  Defining polynomials and exploring their connection to the differentiation of compositions of functions are discussed. 
Polynomials | Student Research Projects | Tests, problems and exercises | Mathematics education
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1983, Volume 88, Issue 1, pp. 113 - 113
Let M denote a connected compact hypersurface without boundary contained in Euclidean or hyperbolic n + 1 space or in an open hemisphere of S . We show that if... 
Tensors | Riemann manifold | Position vectors | Mathematical theorems | Mathematical integrals | Vector fields | Hypersurfaces | Mathematical inequalities | Euclidean space | Curvature | Space form | Codazzi tensor | Totally umbilic submanifold | Minkowski integral formulas
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1/1983, Volume 275, Issue 1, pp. 397 - 408
Let $\mathscr{F}$ be a smooth distribution on a Riemannian manifold $M$ with $\mathscr{b}$ the orthogonal distribution. We say that $\mathscr{F}$ is geodesic... 
Tangents | Leaves | Tensors | Riemann manifold | Eigenvalues | Differentials | Mathematical constants | Curvature | Radius of a sphere | Normal vectors
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2001, Volume 32, Issue 5, pp. 381 - 387
  Problems that challenge students and teachers of college mathematics are presented. 
Integers | Mathematical problems | Dartboards | Geometric planes | Parallel lines | College mathematics | Mathematics | Mathematics education
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/1981, Volume 268, Issue 1, pp. 231 - 246
An integral formula is derived for Codazzi tensors of type $(k, k)$. Many of the classical Minkowski type integral formulas then become special cases of this... 
Tangents | Tensors | Riemann manifold | Vector fields | Eigenvalues | Euclidean space | Laplacians | Curvature | Radius of a sphere | Normal vectors
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1/1982, Volume 269, Issue 1, pp. 301 - 310
Given tensors $A$ and $B$ of type $(k, k)$ on a Riemannian manifold $M$ we construct in a natural way a $2k$ form $F_k(A, B)$. If $A$ and $B$ satisfy the... 
Integers | Tensors | Riemann manifold | Mathematical theorems | Algebra | Linear polynomials | Euclidean space | Polynomials | Curvature
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2003, Volume 34, Issue 5, pp. 405 - 411
Journal Article
The College mathematics journal, ISSN 0746-8342, 09/1997, Volume 28, Issue 4, p. 299
Journal Article
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 05/2003, Volume 34, Issue 3, pp. 239 - 245
  Several mathematical problems that challenge students and teachers of college mathematics are presented. Such mathematical problems include Rational function... 
Mathematical problems | Integers | Gambling | Expected values | College students | Mathematical functions | College mathematics | Mathematical analysis | Mathematics | Mathematics education
Journal Article
The American mathematical monthly, ISSN 0002-9890, 10/1999, Volume 106, Issue 8, pp. 782 - 782
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 03/2003, Volume 34, Issue 2, pp. 153 - 158
  Klein presents several mathematical problems and solutions for college students and teachers. 
Integers | Mathematical problems | Real numbers | Triangles | Mathematical rings | Increasing functions | Community colleges | College mathematics | Problems | Mathematics | College students | Solutions | Educators
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 01/2003, Volume 34, Issue 1, pp. 68 - 74
Journal Article
The College mathematics journal, ISSN 0746-8342, 11/2003, Volume 34, Issue 5, p. 405
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.